| Model Number |
5803 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Misassembly by Users (3133)
| Health Effect - Clinical Codes |
Fall (1848); Insufficient Information (4580)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the head end of the table top fell with a patient on during surgery.
Event or Problem Description
It was reported that the head end of the table top fell with a patient on during surgery.Customer reports they believe the t-pin was not inserted correctly.Customer also reports the patient was okay and the table top was reinserted.
Additional Manufacturer Narrative
Based on the information received from the incident investigation, it was found out that there were no issues with the device and user error was contributed to the falling of the table top during surgery.Inservice staff training was provided following the incident.